# SDR DALA2020012400556

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM +Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLE Y AREA (SSI 534147). REPLACED FLOOR BEAM +Y1162.5 LOCATED BTW FR.68 TO FR.69 AT AFT GALLEY AREA ASPER A319 SRM 51-42-11, SRM 51-72-11 AND DWG #D53472089 RELEASE DATE: 02-OCT-13, ISSUE: L; MEASURE OF CORROSION ARE: L=0.902"; W=0.503" D=0.045".
